Модели суперстабильных хорновых теорий

Ю. Заффе; Е.А. Палютин; С.С. Старченко

Algebra i Logika (1985)

  • Volume: 24, Issue: 3, page 278-326
  • ISSN: 0373-9252

How to cite


Заффе, Ю., Палютин, Е.А., and Старченко, С.С.. "Модели суперстабильных хорновых теорий." Algebra i Logika 24.3 (1985): 278-326. <http://eudml.org/doc/187316>.

author = {Заффе, Ю., Палютин, Е.А., Старченко, С.С.},
journal = {Algebra i Logika},
keywords = {models of complete Horn theories with non-maximal spectra; prime model},
language = {rus},
number = {3},
pages = {278-326},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Модели суперстабильных хорновых теорий},
url = {http://eudml.org/doc/187316},
volume = {24},
year = {1985},

AU - Заффе, Ю.
AU - Палютин, Е.А.
AU - Старченко, С.С.
TI - Модели суперстабильных хорновых теорий
JO - Algebra i Logika
PY - 1985
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 24
IS - 3
SP - 278
EP - 326
LA - rus
KW - models of complete Horn theories with non-maximal spectra; prime model
UR - http://eudml.org/doc/187316
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.